# SDR USAA920071324

- Difficulty date: December 9, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 58,170 hours, 26,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480048203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C6 CHECK - CORROSION ON THE R2 DOOR CUTOUT LOWER SILL CENTER SHAPE SILL FITTING, BS 3158 / FR 66 - BS 3257 / FR 68.  REPLACED THE R2 DOOR CUTOUT LOWER SILL CENTER SHAPE SILL FITTING, BS 3158 / FR 66 - BS 3257 / FR 68 IAW A320 SRM 51-72-11.
